Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie

IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

See all formats and pricing
More options …
Volume 1975, Issue 276


An algorithm for a solution of a problem of Frobenius.

Mordechai Lewin
Published Online: 2009-12-09 | DOI: https://doi.org/10.1515/crll.1975.276.68

About the article

Published Online: 2009-12-09

Published in Print: 1975-07-01

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1975, Issue 276, Pages 68–82, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1975.276.68.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Matthias Beck, David Einstein, and Shelemyahu Zacks
Experimental Mathematics, 2003, Volume 12, Number 3, Page 263
Mario Estrada and Alejandro Lopez
Communications in Algebra, 1994, Volume 22, Number 10, Page 3903
Gretchen L. Matthews
Communications in Algebra, 2004, Volume 32, Number 9, Page 3459

Comments (0)

Please log in or register to comment.
Log in